# SDR USAA2013081900030

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,726 hours, 21,301 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TR 320-5211-10-0183 FOR DOOR R2, MX FOUND THE DIAPHRAGM IN THE PERCUSSION MECHANISM AND O-RING SEAL ON THE FILLING VALVE LEAKING.  MX R & R THE DIAPHRAGM FOR DOOR R2 IAW AMM 52-10-00.  LEAK CHECK GOOD.
